# SDR CALA2021080901302

- Difficulty date: August 9, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N78511
- Make and model: Boeing 737824
- Aircraft serial: 33459
- Aircraft time: 43,627 hours, 15,064 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 360-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE INTERIOR SKIN CORROSION ON WASH, SKIN AND RIVETS BUCKLED FROM STA 360 TO STA 400 AROUND S-26 LEFT APPROX. [EXTERIOR SKIN CIRCLED] FLEET CYCLE LOG PAGE 9780955. INITIATE A 2ND DTA DIP FOR "PLANNING TO CONTACT ENGINEERING AFTER 16 MONTHS, BUT BEFORE 17 MONTHS FOR PERMANENT REPAIR INSTRUCTIONS". THIS L/P FOR DIPS ONLY. DAMAGED STR SECTION TRIMMED OUT AND NEW SECTION SPLICED IN PER ECRA 5311-02618.  SEE FLEET CYCLE L/P 9780955 FOR DETAILS OF WORK ACCOMPLISHED. CONTACT ENGINEERING AFTER 16 MONTHS, BUT BEFORE 17 MONTHS FOR PERMANENT REPAIR INSTRUCTIONS.? PLACED ON A 2ND DTA DIP PER ECRA 5311-02618  FOR ?PLANNING TO TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
